Vol. 41, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Regular semigroups which are extensions of groups

Janet E. Mills

Vol. 41 (1972), No. 2, 303–306
Abstract

A semigroup V is an (ideal) extension of a semigroup T by a semigroup ∕S with zero if T is an ideal of V and S is isomorphic to the Rees quotient V∕T. Considered here are those semigroups which can be constructed as an extension of a group by a 0-categorical regular semigroup. The multiplication in such a semigroup is determined, along with an abstract characterization of the semigroup.

Mathematical Subject Classification 2000
Primary: 20M10
Milestones
Received: 23 February 1971
Revised: 21 July 1971
Published: 1 May 1972
Authors
Janet E. Mills
Department of Mathematics
901 12th Ave P.O. Box 222000
Seattle WA 98122-1090
United States